# SDR SWAA2025102427910

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 70,877 hours, 42,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR HANGERS LOOSE.   RETENSIONED FWD SERVICE DOOR GIRT BAR HANGERS PER SIP?S. OPS CHECKS GOOD.
